Get Dettol Kit worth Rs. 130 for just Rs. 4
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

Overview

Disprin Plus 500Mg Tablet

Manufacturer: Reckitt Benckiser
Medicine composition: Paracetamol
Prescription vs.OTC: Prescription by Doctor required

Disprin Plus 500Mg Tablet, classified as a mild analgesic, is used to treat fever and is the most commonly used pain reliever. It is used to relieve pain in case of a backache, a headache, arthritis and a toothache. It reduces pain in the body caused due to fever. It is often given to patients who suffer from cancer or have undergone surgery, to help them cope up with the pain. Disprin Plus 500Mg Tablet is normally administered orally or rectally, it is also available for intravenous administration.

Disprin Plus 500Mg Tablet does not have any serious side effects. It is safe to use this medicine during pregnancy and breastfeeding. However, in rare cases skin rashes may occur accompanied by nausea, stomach pain, and loss of appetite. You should stop using Disprin Plus 500Mg Tablet if you experience an allergic reaction to it or notice any other serious symptoms like dark urine, clay-colored stools or jaundice. Overdosing may result in liver failure.

You should not take Disprin Plus 500Mg Tablet if –

  • You are allergic to Disprin Plus 500Mg Tablet
  • You are suffering from a serious liver disorder.
  • You normally consume more than 3 alcohol beverages per day or have a history of alcoholism.

There are several drugs that may interact with Disprin Plus 500Mg Tablet. Inform your doctor about all the other medications that you take including vitamins, minerals, prescribed drugs, over the counter drugs and herbal products. For adults Disprin Plus 500Mg Tablet the general dose for fever and pain is 325-650 mg tablets once in every 4 to 6 hours or 1000mg tablets once in every 6 to 8 hours. It is advised to be guided by the doctor’s prescription and never to exceed the prescribed dosage.

Disprin Plus 500Mg Tablet is used to provide temporary relief from fever without treating the underlying cause.
Headache
Disprin Plus 500Mg Tablet is used to relieve acute headaches including migraine.
Muscle Pain
Disprin Plus 500Mg Tablet is used to relieve mild to moderate pain in the muscles.
Menstrual Cramps
Disprin Plus 500Mg Tablet is used to relieve pain and cramping associated with menstrual cycle in women.
Post Immunization Pyrexia
Disprin Plus 500Mg Tablet is used in the treatment of pain and fever that sets in after one has taken vaccinations.
Disprin Plus 500Mg Tablet is used to relieve joint pain including mild to moderate pain in arthritis.
Disprin Plus 500Mg Tablet is not recommended if you have a known allergy to this medicine.
Analgesic Nephropathy (Kidney Disease)
Disprin Plus 500Mg Tablet is not recommended if you suffer from impaired kidney function due to excessive usage of painkillers or otherwise.
Disprin Plus 500Mg Tablet is metabolised by the liver and is not recommended if you suffer from impaired liver function.
In addition to its intended effect, Disprin Plus 500Mg Tablet may cause some unwanted effects too. In such cases, you must seek medical attention immediately. This is not an exhaustive list of side effects. Please inform your doctor if you experience any adverse reaction to the medication.
Nausea or Vomiting Moderate Common
Disprin Plus 500Mg Tablet can cause nausea and vomiting along with other symptoms like abdominal pain, diarrhoea, dry mouth etc.
Fever Moderate Common
Disprin Plus 500Mg Tablet can cause low to moderate fever with or without chills.
Allergic skin reaction Moderate Less Common
Disprin Plus 500Mg Tablet can cause red spots on skin, rashes, hives and itching.
Gastric / Mouth Ulcer Moderate Less Common
Disprin Plus 500Mg Tablet can cause discolouration of urine along with sudden decrease in amount.
Anemia Moderate Rare
Disprin Plus 500Mg Tablet can cause anemia like symptoms in some patients.
Fatigue Minor Less Common
Disprin Plus 500Mg Tablet can cause tiredness and weakness with pain and twitching of the muscle.
Stevens-Johnson Syndrome Major Rare
Disprin Plus 500Mg Tablet can cause this rare but potentially fatal allergic reaction of the skin that requires immediate treatment.
How long is the duration of effect?
The effect lasts for an average of 4-6 hours.
What is the onset of action?
The effect of Paracetamol (primary constituent of Disprin Plus 500Mg Tablet) can be observed within an hour of oral administration. When given in the form of an intravenous injection, the pain-relieving action starts in 5-10 minutes. For fever reduction, the time taken is about 30 minutes.
Are there any pregnancy warnings?
This medicine is not known to cause any harm to the fetus. But the evidence is inadequate and it should be used only when necessary after consulting a doctor. Oral administration of the medicine should be preferred over intravenous route.
Is it habit forming?
No habit forming tendencies were reported.
Are there any breast-feeding warnings?
This medicine is safe to use during breastfeeding. It is advised to consult your doctor before taking this medicine. Any incidence of rashes on skin or diarrhea in the infant should be reported.
Below is the list of medicines, which have the same composition, strength and form as Disprin Plus 500Mg Tablet, and hence can be used as its substitute.
Intas Pharmaceuticals Ltd
J B Chemicals and Pharmaceuticals Ltd
Glaxo SmithKline Pharmaceuticals Ltd
Troikaa Pharmaceuticals Ltd
Mankind Pharma Ltd
Wellsa Pharmaceuticals Pvt Ltd
Laborate Pharmaceuticals India Ltd
Laborate Pharmaceuticals India Ltd
Innova Formulations Pvt Ltd
Taurus Laboratories Pvt Ltd
Fitwel Pharmaceuticals Private Limited
Emami Frank Ross Ltd
Troikaa Pharmaceuticals Ltd
Southshourne Corporation India
Exotic Laboratories Pvt Ltd
Abia Pharmaceuticals Pvt. Ltd.
Fourrts India Laboratories Pvt Ltd
Troikaa Pharmaceuticals Ltd
Missed Dose instructions
Disprin Plus 500Mg Tablet is usually taken as and when required. If the medicine is taken on a regular basis, then the missed dose should be taken as soon as possible. You should not take the missed dose if it is time for taking the next scheduled dose.
Overdose instructions
Disprin Plus 500Mg Tablet overdosage could cause harmful effects to the body. Early symptoms are loss of appetite, nausea, vomiting, stomach pain while late symptoms include yellowing of skin and eye, severe abdominal pain and dark color urine.
India
United States
Japan
Whenever you take more than one medicine, or mix it with certain foods or beverages, you're at risk of a drug interaction.
Interaction with Disease
Alcoholism Major
This medicine should be given with extreme caution if you are a chronic alcoholic. Usage of alcohol should be avoided and any symptoms like nausea, fever, rashes, darkened urine should be reported to the doctor on priority.
Liver Disease Major
Disprin Plus 500Mg Tablet should be given with extreme caution to if you are suffering from impaired liver functioning disease. Symptoms like nausea, fever, rashes, darkened urine should be reported to the doctor on priority. Clinical monitoring of liver function should be done at regular intervals.
Interaction with Alcohol
N/A Major
You should avoid consuming alcohol while taking this medicine. Symptoms like fever, chills, rashes, joint pain and swelling, excessive weakness, nausea should be immediately reported to the doctor.
Interaction with Lab Test
5-HIAA Urine Test Moderate
You may get a false-positive result for this test if you take Disprin Plus 500Mg Tablet.
Interaction with Food
Food
Information not available.
Interaction with Medicine
Carbamazepine Moderate
Disprin Plus 500Mg Tablet should not be taken with Carbamazepine. Usage of either of the drugs should be reported to the doctor. Any symptoms like fever, chills, joint pain, skin rash, loss of appetite should be reported promptly.
Phenytoin Moderate
Disprin Plus 500Mg Tablet should not be taken with Phenytoin. Usage of either of the drugs should be reported to the doctor. Any symptoms like fever, chills, joint pain, skin rash, loss of appetite should be reported promptly.
Sodium Nitrite Major
Disprin Plus 500Mg Tablet should not be taken while on Sodium Nitrite. Symptoms like discoloration of skin, rashes, headache, dizziness, increased heartbeat should be promptly reported to the doctor.
Leflunomide Major
Disprin Plus 500Mg Tablet should not be taken while on leflunomide. Usage of either of the drug should be reported to the doctor. Symptoms like fever, chills, nausea, yellowing of skin should be promptly reported.
Prilocaine Major
Disprin Plus 500Mg Tablet should not be taken while on Prilocaine. Symptoms like discoloration of skin, rashes, headache, dizziness, increased heartbeat should be promptly reported to the doctor.
What are you using Disprin Plus 500Mg Tablet for?
Headache
Other
Muscle Pain
Fever
Menstrual Cramps
Arthritis
How much was the improvement?
Average
Excellent
Poor
How long did it take before seeing improvement?
Within 2 hours
Within 6 hours
Within a day
Within 2 days
More than 2 days
How frequently did you take this medicine?
Once a day
Twice a day
Not taking on daily level
Thrice a day
Four times A Day
How did you take this medicine?
With Food
With or without food
Empty stomach
What were the side effects of this medicine?
Other
Fever
Anemia
Nausea or Vomiting
Gastric / Mouth Ulcer
Fatigue
Allergic skin reaction
No Side Effects
Disclaimer: The information produced here is best of our knowledge and experience and we have tried our best to make it as accurate and up-to-date as possible, but we would like to request that it should not be treated as a substitute for professional advice, diagnosis or treatment.

Lybrate is a medium to provide our audience with the common information on medicines and does not guarantee its accuracy or exhaustiveness. Even if there is no mention of a warning for any drug or combination, it never means that we are claiming that the drug or combination is safe for consumption without any proper consultation with an expert.

Lybrate does not take responsibility for any aspect of medicines or treatments. If you have any doubts about your medication, we strongly recommend you to see a doctor immediately.

Popular Questions & Answers

I having a problem of migraine for last to days. I took disprin but it's not so effective! Help please.

MBBS
General Physician, Mumbai
Migrane- It is characterised by one sided headache which is pulsatile in nature and with a throbbing pain usually with an aura and we can start with medication after clinical examination and For pain take tablet paracetamol 650 mg
1 person found this helpful

Is disprin harmful for muscles? Is there any other alternative of it? Please advice.

BHMS
Homeopath, Sindhudurg
Is disprin harmful for muscles? Is there any other alternative of it? Please advice.
Disprin have side effects homoeopathic treatment- mag phos 6x -4 pills 3 times calcivita syrup 2 spoonful 3 time. For 8 days and revert back.

I was reading book and suddleny I got sever headaches. I took disprin but its same.

MBBS
General Physician, Cuttack
I was reading book and suddleny I got sever headaches. I took disprin but its same.
1. Take one tablet of crocin advance as and when required after food up to a maximum of 3 tablets daily, 2. Drink plenty of waterl 3. Take adequate rest.
1 person found this helpful

I am suffering from tremdious headache and I take disprin, but still I am not well, kindly suggest me what I should do?

MD - Pathology
General Physician, Amritsar
I am suffering from tremdious headache and I take disprin, but still I am not well, kindly suggest me what I should do?
Get your blood pressure and vision checked. Sleep well, eat well. Drink 8-10 glasses of water daily. If headache is accompanied by nausea and vomiting, get evaluated for migraine.

I am 19 years old I have headache for 15 days I use panadol disprin and many tell me what should I do now.

Bachelor of Ayurvedic Medicines and Surgery(BAMS), Post Graduation Diploma in Emergency Medicines And Services(PGDEMS), MD - Alternate Medicine
Ayurveda, Ghaziabad
I am 19 years old I have headache for 15 days I use panadol disprin and many tell me what should I do now.
Hi take pranacharya no tens capsule 1_1 twice a day...1-1 drop of cow ghee in both nostrils at night time before sleep...take shirshooladi vajra ras twice a day with honey....avoid tea and coffee
1 person found this helpful

Popular Health Tips

Saving Kit in Case Of Heart Attack

MD, MBBS, CCD
General Physician, Jabalpur
Saving Kit in Case Of Heart Attack

Life saving kit in case of mi / heart attack 

A very handy kit which may protect a person from dying of sudden heart attack.
It should have following items:-
 A. Tab disprin / aspirin 4

 B. Tab glyceryl trinitrate 4

 C. G. Tri nitrate skin patch-1

 If one feels sudden tightness and pain in centre of chest, radiating to left arm or both sides of neck, accompanied by sweating and uneasiness, one is likely to be in a state of heart attack.* 

Following measures must be taken immediately:-
 A. Keeping one glyceryl tri itrate tablet under the tongue.
 B. Chewing one disprin tablet.
 C. Pealing of and sticking the skin patch on left side of chest.

 Can definitely save a person from dying immediately of a heart attack.

Every person who is at risk and above 40 years should carry this.

Dr. Rahul kewalkumar.
Mbbs, md.

8 people found this helpful

What to do for chest pain?

MD-Physician, Fellow. Cardiology, Fellow. Diabetology
Cardiologist, Vadodara
What to do for chest pain?
If you or your nearby person suddenly gets a chest pain.
Follow below given steps-

1) make the patient comfortable, lie him down and prevent any falls.
2) check whether he is breathing well and conscious.
3) give him tablet disprin as soon as possible
4) give an antacid also like- pantocid d or anyone.
4) give a tablet sorbitrate- if available to put below tongue and not to swallow.
5) if blood pressure can be measured and comes low, elevate his legs and let
Him lie flat.
5) call a medical help as soon as possible.

1625 people found this helpful

7 Ways To Minimise Allergic Diseases!

MD - Homeopathy, BHMS
Homeopath, Gurgaon
7 Ways To Minimise Allergic Diseases!

1. Temperature

The abrupt change of temperature is the major culprit causing and precipitating asthma and allergic rhinitis. Try your best to avoid exposure to the extreme and sudden variation of temperature while bathing, eating, drinking and sleeping, use nothing too hot in cold weather and nothing too chilled in hot weather. Variation of more than 20 degrees centigrade of temperature causes immunological injury to life force and causes over-sensitisation of the living being. Hence body overreacts to allergens and results in allergic diseases like sneezing and running nose asthma etc.

2. Restrict diet

Avoid (if possible) or at least minimise eating rice, banana and colocasia roots (arvi) during severe sneezing, difficulty in breathing, severe coughing and running nose (arvi). Also, avoid specific edibles which make you worse.

3. Regular exercise

Maintain regular symptom limited exercise (as per age of patient). Walk for 45 minutes or more daily.

4. Anti-inflammatory drugs

Avoid all pain killer and fever pills such as salicylic acid (aspirin-disprin), paracetamol (crocin), nemuselide (nemulid, nice), ibuprofen (brufen, combiflam etc.) except for high grade fever. All such type of medicines cause bronchospasm (constriction of air passage) and lead to asthma.

5. Don't overreact

Slight running nose and sneezing in asthmatic patients ameliorate their difficulty in breathing. Do not suppress minor sneezing and running nose unnecessarily with anti allergic medicines.

6. No to perfumes 

Avoid all sorts perfume scented items such as deodorants, toothpaste, soaps, shampoo, oils etc.

7. Dust mites

Beware of house dust mites and storage mites hidden in quilts, carpets, mattresses, pillows, storage of bed, almirah, old forgotten books and clothes. House dust is the most common cause to precipitate allergic symptoms because the majority of the human population has developed antibodies against antigens derived from dead and live house and storage dust mites. Use all washable beddings instead of heavy mattresses, washable bed linen and quilts.

2 people found this helpful

Paracetamol - How It Works On Your Body?

MD - Internal Medicine
General Physician, Nashik
Paracetamol - How It Works On Your Body?

Paracetamol is one of the most commonly consumed medicine to deal with minor pain, body ache, headache, fever etc. It can also be used for getting temporary relief from arthritis pain. This is readily available over the counter and can be obtained without a prescription. The dosage is available in the form of syrup, powder, solution, tablet, suspension, suppository etc.

Considerations to make before consuming paracetamol:
The risk of the medicine must be considered before consuming it. The health care professional should be reported for any allergy related problems. For a person facing allergy, one should carefully read the label before consuming it. Interaction of 2 paracetamol can prove to be fatal sometimes. The dosage, therefore, of these medicines should be consulted with the doctor. This being said, there are certain medicines which act best when they are consumed together. The outcome of the effect is based on the disease one is facing. The effectivity of this medicine can get influenced if the patient has a history of abusing alcohol, suffered from liver and kidney diseases in the past etc.

Proper use of paracetamol:
Paracetamol should be consumed with care. Prolonged consumption can damage the liver. The maximum dosage of this medicine should not exceed 3k milligrams in a day. This can be consumed before or after the consumption of food. Paracetamol in the form of syrup should be shaken well before use. There should be a minimum time span of 4-6 hours between two dosages of paracetamol. In the case of a missed dosage, the medicine should be taken as early as possible. It does not prove to be fatal in case a dosage is missed. Finally, it should be ensured that paracetamol is stored at room temperature and freezing is avoided.

Precautions:
It is of utmost importance to check the progress of the patient in case one is consuming paracetamol. During the process of consuming paracetamol, symptoms such as dark urine, stomach ache, nausea, weakness etc should be immediately reported to the stomach. For patients suffering from diabetes, any drastic change in the blood sugar level due to the consumption of paracetamol should be immediately reported to the doctor.

Side effects:
Certain rare side-effects of paracetamol include lower back pain, bruising, fever, cloudy urine, tarry stools, yellowish skin, bruising, skin rash, itching etc. Some common symptoms of overdosage of paracetamol include increased sweating, tenderness, swelling and pain in the lower abdomen area, vomiting and nausea, diarrhea, appetite loss, increased thrust etc. If any of these symptoms are faced during the consumption of paracetamol are reported, a healthcare professional should be immediately consulted to avoid any further complication. Frequent usage should also be avoided. If you wish to discuss about any specific problem, you can consult a General Physician.

9727 people found this helpful

Study Suggests Paracetamol Can Alter Fertility of Female Offspring!

MBBS
General Physician, Fatehabad
Study Suggests Paracetamol Can Alter Fertility of Female Offspring!

As per a study conducted by the Copenhagen University Hospital, it was revealed that consuming paracetamol during pregnancy can be detrimental for your baby, as it can weaken the development of the reproductive system of female offspring. The research was published in Endocrine Connections journal.

Although, paracetamol is an over-the-counter treatment for pain relief that is commonly taken by pregnant women worldwide. The study was conducted on three individual rodents and the results indicated that the rodents, who were given paracetamol during pregnancy at doses equivalent to those that of a pregnant woman may take for pain relief, produced female offspring with fewer eggs.

Further, Dr. Kristensen said, "Although this may not be a severe impairment to fertility, it is still of real concern since data from three different labs all independently found that paracetamol may disrupt female reproductive development in this way, which indicates further investigation is needed to establish how this affects human fertility."
 

8 people found this helpful

Table of Content

About Disprin Plus 500Mg Tablet
When is Disprin Plus 500Mg Tablet prescribed?
What are the contraindications of Disprin Plus 500Mg Tablet?
What are the side effects of Disprin Plus 500Mg Tablet?
Key highlights of Disprin Plus 500Mg Tablet
What are the substitutes for Disprin Plus 500Mg Tablet?
What are the dosage instructions?
Where is the Disprin Plus 500Mg Tablet approved?
What are the interactions for Disprin Plus 500Mg Tablet?